Advanced search

FINITE-DIMENSIONAL REPRESENTATIONS OF THE QUANTUM SUPERALGEBRA UQ[GL(3/2)] IN A REDUCED UQ[GL(3/2)] SUPERSET-OF UQ[GL(3/1)] SUPERSET-OF UQ[QL(3)] BASIS.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
PALEV, TD, and Nedialka Stoilova. 1993. “FINITE-DIMENSIONAL REPRESENTATIONS OF THE QUANTUM SUPERALGEBRA UQ[GL(3/2)] IN A REDUCED UQ[GL(3/2)] SUPERSET-OF UQ[GL(3/1)] SUPERSET-OF UQ[QL(3)] BASIS.” Journal of Physics A-mathematical and General 26 (21): 5867–5872.
APA
PALEV, TD, & Stoilova, N. (1993). FINITE-DIMENSIONAL REPRESENTATIONS OF THE QUANTUM SUPERALGEBRA UQ[GL(3/2)] IN A REDUCED UQ[GL(3/2)] SUPERSET-OF UQ[GL(3/1)] SUPERSET-OF UQ[QL(3)] BASIS. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 26(21), 5867–5872.
Vancouver
1.
PALEV T, Stoilova N. FINITE-DIMENSIONAL REPRESENTATIONS OF THE QUANTUM SUPERALGEBRA UQ[GL(3/2)] IN A REDUCED UQ[GL(3/2)] SUPERSET-OF UQ[GL(3/1)] SUPERSET-OF UQ[QL(3)] BASIS. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 1993;26(21):5867–72.
MLA
PALEV, TD, and Nedialka Stoilova. “FINITE-DIMENSIONAL REPRESENTATIONS OF THE QUANTUM SUPERALGEBRA UQ[GL(3/2)] IN A REDUCED UQ[GL(3/2)] SUPERSET-OF UQ[GL(3/1)] SUPERSET-OF UQ[QL(3)] BASIS.” JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 26.21 (1993): 5867–5872. Print.
@article{203680,
  author       = {PALEV, TD and Stoilova, Nedialka},
  issn         = {0305-4470},
  journal      = {JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL},
  language     = {eng},
  number       = {21},
  pages        = {5867--5872},
  title        = {FINITE-DIMENSIONAL REPRESENTATIONS OF THE QUANTUM SUPERALGEBRA UQ[GL(3/2)] IN A REDUCED UQ[GL(3/2)] SUPERSET-OF UQ[GL(3/1)] SUPERSET-OF UQ[QL(3)] BASIS.},
  volume       = {26},
  year         = {1993},
}